# SDR UALA2010082303078

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 75,109 hours, 12,138 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: 794640
- Condition: Faulty
- Location: Seat 2j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 8J ALL ELEC OPS ARE INOPERATIVE. INOP SEATS. MANUAL MODE OK. CONFIRMED IFE FUNCTION OF THE SEAT OPS CHK OK. REPAIRED SEAT. FOUND BAD CONNECTOR.
